# SDR DALA2018112006717

- Difficulty date: November 20, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 48,311 hours, 4,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door Flt Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 7104, L/P 5212792) FL310 DURING CRUISE STATUS LIGHT ILLUMINATED "DOOR FLIGHT LOCK 4R" THIS IS A REPEAT WRITE UP WHICH OCCURRED ON PREVIOUS LEG AS WELL.
